# SDR AALA202504162234

- Difficulty date: April 11, 2025
- Submitted: April 16, 2025
- Operation: Air carrier
- Aircraft: N717AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31543
- Aircraft time: 47,449 hours, 5,603 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701001
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: OFAR BUNK 7 BACKUPLIGHT INOP. MAINTENANCE REPLACED M33143 BATTERY PACK AT OFAR AND PERFORMED OPERATIONAL TEST PERB777-3 AMM 33-29-12-960-809.
